# SDR P5CA9801177

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Te  Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD FLAP, MID FLAP LOWER SKIN JUST OUTBOARD OF JACK SCREW HAS A HOLE IN THE SKIN.  REMOVED, SANDED DAMAGED AREA, PREPARED FOR BONDING, POTTED DAMAGED .5 INCH DIA APPLIED 3 PLY FIBERGLASS LAY-UP IAW SRM 51-40-09.
